# SDR 98FDEA00353

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/MAIN GEAR LIGHT ILLUM'D ON BOTH FWD PANEL AND S/O PANEL DURING EACH GEAR HANDLE PLACED IN THE UP POS ON FOR 30 SECS. FOUND GEAR RLS MECHANISM OUT OF ADJ, ADJUSTED AND TESTED PER 32-34-21.  NO GEAR SWING REQ BY MM.
